Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    2
  • views
    3995

Thinking of stopping?

Brittbee11

243 views

So i have been considering quitting my accutane treatment. My eyes have been taking a huge impact from this medication. They are so dry and blurred, that i feel it might be best to stop. My opthalmologist gave me a prescription for restasis and an over the counter eye drop. He said my eyesareso dry that my corneas are even dry. It scares me because i'm afraid my vision effects will be irriversable. I only have 60 days left on accutane, and my face has cleared up a lot, buti do want to continue treatment so my acne doesn't come back.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×